MAUDE Adverse Event Report: SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2-0 UNI MONODERM 60CM; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. 2-0 UNI MONODERM 60CM; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLM-2002
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Quill suture vlm-2002 , lot # aahu020 , suture material was smooth , no barbs felt.Needles fell off suture material.No patient involvement.Suture material removed from room , boxes with same lot #taken out of inventory.There was no patient involvement.Packages were removed from room when issue was discovered.

Brand Name
2-0 UNI MONODERM 60CM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
247 station drive ne1
westwood MA 02090
MDR Report Key12576290
Report Number12576290
Device Sequence Number11577050
Product Code GAM
UDI-Device Identifier00848782020423
UDI-Public(01)00848782020423
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/21/2021
Report Date (Section F) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVLM-2002
Device Lot NumberAAHU020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2021
Patient Sequence Number1
Date Report Sent to FDA09/21/2021